# SDR FDEA201501130158

- Difficulty date: January 13, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 67,612 hours, 29,242 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Condition: Popped
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL PLACED FLAPS FROM 15 DEGREES TO 20 DEGREES.  RECEIVED TE FLAP DISAGREE EICAS.  THE  FLAP HANDLE WAS IN 20 DEGREE DETENT WITH 17.5 APPROX FLAPS INDICATED ON FLAP INDICATOR.  COMPLETED QRH PROCEDURE & LANDED FLAPS 20 VREF 20.  TROUBLE SHOT IAW FIM 27-51 FT 808.  PERFORMED BITE CHECK ON FSEU IAW MM 27-51-01-2-0.  PREVIOUS FLIGHT FAULTS WERE NOT IN POSITION & FLAP SYS FAULT.  RESTORED FLAPS TO NORMAL CONFIGURATION & RAN THROUGH SEVERAL COMPLETE CYCLES.  OPERATIONS CHECKED NORMAL.  CHECKED FSEU FOR  CURRENT FAULTS, NONE FOUND.  INSPECTED OVERLOAD INDICATORS ON ALL 8 FLAP TRANSMISSIONS.  FOUND INDICATORS POPPED ON BOTH TRANSMISSIONS FOR THE LT INBD TE FLAP.  RESET OVERLOAD INDICATORS & CYCLED FLAPS 3 TIMES.  NO OVERLOAD INDICATORS POPPED.  COMPLIED WITH BLOCK 18 SHEET 2 OF FIM 27-51 F/T 808 & LUBED LT INBD TE FLAP IAW MM 12-21-09-3.  FLAP SYS OPERATIONS CHECKED NORMAL.
